| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -07.50/+2.5/100 (sphere/cylinder/axis), into the patient's left eye (os) on (b)(6) 2023.The lens was explanted on (b)(6) 2023 due to a calculation error; the axis was entered into calculation incorrectly.The lens was replaced with another same model/length but different diopter lens and the problem was resolved.
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -7.5/+2.5/100 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023.Reportedly "calculation error/ axis was entered into calculation incorrectly".On (b)(6) 2023, the lens was exchanged with the same model length and power, small change in axis and the problem was resolved.Claim#: (b)(4).